# SDR FDEA201103181076

- Difficulty date: March 18, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: C6644120
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UNDERCARRAIGE HAS ONGOING REPORTS OF SHOCK STRUT LOOSING PRESSURE, DURING BASE MAINTENANCE   INVESTIGATION OF PRESSURE LEAK RATE, LEFT HAND DRAG LINK BRACE AFT LOCATING SUPPORT PIN FOUND SHEARED 360  DEGREES INTERNALLY AND SLIGHT PIN MIGRATION NOTED. BOTH MLG ASSY'S REPLACED. HEAVY LANDING CHECKS CARRIED OUT TO ENSURE NO FURTHER STRUCTURAL DAMAGE HAD OCCURED. BOTH GEARS REPLACED ON CARD 32T0007 LT AND 32T0008 RT.   SUPPORT PIN THOUGHT TO HAVE SHEARED OR CRACKED DUE TO LANDING AIRCRAFT WITH AN UNDER INFLATED SHOCK ABSORBER.
